# SDR SWIA201437764

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 32,505 hours, 26,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING EMERGENCY LIGHT FWD OF LAVATORY INOPERATIVE.  R & R THE LAMP IAW AMM.
